zoplicone - now I'm confused

Bronwen

Registered User
Jan 8, 2010
602
81
Bristol
After Trevor's really bad night last week (when he had taken zoplicone) I haven't given him this sleeping tablet since but last night he was as bad with hallucinations, talking in his sleep and wandering..so perhaps it wasn't the zoplicone?
I have tried to speak to my GP but their system is down and as they have recently merged with another health centre,they are having a few teething problems with their phone lines...but have a telephone appointment with our GP tomorrow..must go now he has his coat on and insists on going home!...so good to be able to talk like this. love to all x
 

JayGee

Registered User
Aug 23, 2009
362
kilmarnock ayrshire
hi Bronwen
I replied to your earlier post on sleeping tablet zoplicone 7.5 about how my husband takes it nightly with no side effects and forgot to say my mother (same age) takes it occasionally with no side effects.
all the best
june
 

Bronwen

Registered User
Jan 8, 2010
602
81
Bristol
zoplicone

Yes I saw your earlier reply June and thank you for letting me know..that's why I can'tmake up my mind whether it is the tablet or the night time nightmare that happens with dementia..it must be down to the patient..some can take it and some can't. As I mentioned earlier Trevor is now getting confused after his afternoon nap and insisted for an hour that I wasn't who I said I was and with or without me he was going home..thankfully after sitting and talking he accepted he was home and has now settled down. take care
love Bronwen
 

lin1

Registered User
Jan 14, 2010
9,319
East Kent
Hello
I have no experience with zoplicone,but when discussing problems we were having regarding several anti d mum had been tried on mum's consultant said that when some1 has a prob with the brain like dementia drugs that work on the brain can sometimes cause more problems. we eventually found one that suited mum. hopefully you will find a sleeping pill that suits him
 

lesmisralbles

Account Closed
Nov 23, 2007
5,543
Hello Bronwen

(when he had taken zoplicone) Quote : Bronwen

Mum takes zopicone, 7.5mg each evening, enables her to get to sleep. No side effects at all, mum is 84 this year. She has been taking it for over 5 years.

Does not mean it cannot affect others.

Barb X
 

Flower_fairy

Registered User
Jan 22, 2010
39
Lancashire
Hi,
Think the thing you need to concentrate on is that whether it caused the symptoms or not it did not help him to sleep from what I could gather so the GP needs to look at an alternative. If he is hallucinating an anti-pyschotic could help him to sleep better as most do have some sort of sedating effect. Discuss this with the GP when you ring him but make sure you make it clear the Zopiclone did not help him sleep xx